Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Delayed periods, pregnancy test negative, used i-pill. Delay caused by pill?

hello doctor, i had primolut-n pills while on a vacation on 7th december and got my period on the 16th. and then again on 16th of jan. last month my period arrived earlier by a week on the 7th of feb. i generally have a 30-35 day cycle. on the 23rd of feb, me and my boyfriend fooled around and used a condom. he didnot ejaculate in me. my period is now late by 10 days assuming 7th as my date of last period. took a urine pregnancy test on the 14th and it was negative. i also consumed an i-pill in november. are the irregular period a result of the pills? please help.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Consuming a pill in November does not affect your cycles for so long; also you had regular cycles for a while after that and so pill effect is ruled out. The cause of your present state of irregular cycles could be a collective hormonal imbalance probably induced by hormone use for changing the cycle rhythm. Since you had protected intercourse and that too without ejaculation, your chances of pregnancy are less. Yet, since it happened around your ovulation time, you need to exclude pregnancy. As you had a negative test on one occasion, you may repeat it after a few days or better still go for the blood test. Consult your health care provider for further support. Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor